# SDR SWAA2022030981672

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD AND AFT SCUFF PLATES ARE CRACKED / RECEIVED NEWS PARTS WITH P/N 654A0004-337 FWD SIDE P/N 654A0004-338 AFT SIDE LOCATED AND DRILLED CORNER SCUFF PLATES IAW SRM 51-40-05; FWD AND AFT CORNER SCUFF PLATE WILL BE ISNTALLED WITH CARD #753-646-62-01. 59202U 21MAY19.
